MathSciNet Relay Station
MathSciNet bibliographic data
MR1324136 11F72 (11F37 58G25 81Q50)
Iwaniec, H.; Sarnak, P. $L^\infty$ norms of eigenfunctions of arithmetic surfaces. Ann. of Math. (2) 141 (1995), no. 2, 301–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement